Stability is not open  [ La stabilité n’est pas ouverte ]
Annales de l'Institut Fourier, Tome 60 (2010) no. 7, pp. 2449-2459.

Nous donnons un exemple d’une variété symplectique contenant une hypersurface stable telle que les hypersurfaces voisines sont instables.

We give an example of a symplectic manifold with a stable hypersurface such that nearby hypersurfaces are typically unstable.

DOI : https://doi.org/10.5802/aif.2614
Classification : 53D40,  53D25
Mots clés : stabilité, structure Hamiltonienne, feuilletage caractéristique
@article{AIF_2010__60_7_2449_0,
     author = {Cieliebak, Kai and Frauenfelder, Urs and Paternain, Gabriel P.},
     title = {Stability is not open},
     journal = {Annales de l'Institut Fourier},
     pages = {2449--2459},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {60},
     number = {7},
     year = {2010},
     doi = {10.5802/aif.2614},
     mrnumber = {2849269},
     zbl = {1235.53089},
     language = {en},
     url = {archive.numdam.org/item/AIF_2010__60_7_2449_0/}
}
Cieliebak, Kai; Frauenfelder, Urs; Paternain, Gabriel P. Stability is not open. Annales de l'Institut Fourier, Tome 60 (2010) no. 7, pp. 2449-2459. doi : 10.5802/aif.2614. http://archive.numdam.org/item/AIF_2010__60_7_2449_0/

[1] Anosov, D. V.; Sinaĭ, Ja. G. Certain smooth ergodic systems, Uspehi Mat. Nauk, Volume 22 (1967) no. 5 (137), pp. 107-172 | MR 224771 | Zbl 0177.42002

[2] Bourgeois, F.; Eliashberg, Y.; Hofer, H.; Wysocki, K.; Zehnder, E. Compactness results in symplectic field theory, Geom. Topol., Volume 7 (2003), pp. 799-888 | Article | MR 2026549 | Zbl 1131.53312

[3] Cieliebak, Kai; Frauenfelder, Urs Adrian A Floer homology for exact contact embeddings, Pacific J. Math., Volume 239 (2009) no. 2, pp. 251-316 | Article | MR 2461235 | Zbl pre05541980

[4] Cieliebak, Kai; Frauenfelder, Urs Adrian; Paternain, Gabriel P. Symplectic topology of Mañé’s critical values, Geometry and Topology, Volume 14 (2010), pp. 1765-1870 | Article | MR 2679582 | Zbl pre05769287

[5] Cieliebak, Kai; Mohnke, K. Compactness for punctured holomorphic curves, J. Symplectic Geom., Volume 3 (2005) no. 4, pp. 589-654 (Conference on Symplectic Topology) | MR 2235856 | Zbl 1113.53053

[6] Cieliebak, Kai; Volkov, E. First steps in stable Hamiltonian topology (2010) (arXiv:1003.5084)

[7] Eliashberg, Y.; Givental, A.; Hofer, H. Introduction to symplectic field theory, Geom. Funct. Anal. (2000) no. Special Volume, Part II, pp. 560-673 (GAFA 2000 (Tel Aviv, 1999)) | MR 1826267 | Zbl 0989.81114

[8] Feres, Renato Geodesic flows on manifolds of negative curvature with smooth horospheric foliations, Ergodic Theory Dynam. Systems, Volume 11 (1991) no. 4, pp. 653-686 | Article | MR 1145615 | Zbl 0727.58035

[9] Hasselblatt, Boris Horospheric foliations and relative pinching, J. Differential Geom., Volume 39 (1994) no. 1, pp. 57-63 | MR 1258914 | Zbl 0795.53026

[10] Hasselblatt, Boris Regularity of the Anosov splitting and of horospheric foliations, Ergodic Theory Dynam. Systems, Volume 14 (1994) no. 4, pp. 645-666 | Article | MR 1304137 | Zbl 0821.58032

[11] Hirsch, M. W.; Pugh, C. C.; Shub, M. Invariant manifolds, Lecture Notes in Mathematics, Vol. 583, Springer-Verlag, Berlin, 1977 | MR 501173 | Zbl 0355.58009

[12] Hofer, Helmut; Zehnder, Eduard Symplectic invariants and Hamiltonian dynamics, Birkhäuser Advanced Texts: Basler Lehrbücher. [Birkhäuser Advanced Texts: Basel Textbooks], Birkhäuser Verlag, Basel, 1994 | MR 1306732 | Zbl 0805.58003

[13] Kanai, Masahiko Differential-geometric studies on dynamics of geodesic and frame flows, Japan. J. Math. (N.S.), Volume 19 (1993) no. 1, pp. 1-30 | MR 1231509 | Zbl 0798.58055

[14] Katok, Anatole; Hasselblatt, Boris Introduction to the modern theory of dynamical systems, Encyclopedia of Mathematics and its Applications, Volume 54, Cambridge University Press, Cambridge, 1995 (With a supplementary chapter by Katok and Leonardo Mendoza) | MR 1326374 | Zbl 0878.58019

[15] Parry, William Synchronisation of canonical measures for hyperbolic attractors, Comm. Math. Phys., Volume 106 (1986) no. 2, pp. 267-275 | Article | MR 855312 | Zbl 0618.58026

[16] Paternain, Gabriel P. Geodesic flows, Progress in Mathematics, Volume 180, Birkhäuser Boston Inc., Boston, MA, 1999 | MR 1712465 | Zbl 0930.53001

[17] Plante, Joseph F. Anosov flows, Amer. J. Math., Volume 94 (1972), pp. 729-754 | Article | MR 377930 | Zbl 0257.58007

[18] Sadovskaya, Victoria On uniformly quasiconformal Anosov systems, Math. Res. Lett., Volume 12 (2005) no. 2-3, pp. 425-441 | MR 2150895 | Zbl 1081.37015